# SDR DALA2023110209030

- Difficulty date: October 15, 2021
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 73,331 hours, 29,316 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3714, DURING HCK AT QRO, A CRACK WAS FOUND EMANATING FROM A FASTENER HOLE OF RH WING SURFACE, STA 553, S-9R. AFFECTED ELEMENTS ARE SKIN 112A4102-208 (M/F 2324-T39 MACHINED PLATE PER BMS 7-254) & STRINGER 112A4205-208 (M/F 2224-T3511 EXTRUSION PER BMS 7255). CORRECTIVE ACTION: REMOVED EXISTING PRODUCTION FASTENER OF 0.246 HOLE DIAMETER. OVERSIZED THE HOLE IN SKIN AND STRINGER UNTIL THE CRACK IS REMOVED WITH INCREMENTS OF 0.016 /0.035, DO NOT EXCEED 0.311 / 0.313 HOLE DIAMETER. FABRICATED ONE STRAIGHT REPAIR BUSHING FOR THE STRINGER FROM 7075-T6 AL-BAR, SAME THICKNESS AS REQUIRED TO MATCH THE THICKNESS OF THE PART PER B737-800 SRM 51-20-10. FABRICATED ONE COUNTERSINK REPAIR BUSHING FOR THE SKIN FROM 7075-T6 AL-BAR, SAME THICKNESS AS REQUIRED TO MATCH THE THICKNESS OF THE PART PER B737-800 SRM 51-20-10. (LP 1984281)
